# SDR USAAD97013

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 441 - PIT-ORD - WHEN GEAR WAS RETRACTED AFTER TAKEOFF, THE RED LEFT MAIN GEAR LIGHT STAYED ON.  AMBER GEAR DOORLIGHT WAS CUT.  GEAR CYCLED AND ALL LIGHTS WERE OUT AND NORMAL.  GEAR AND DOORS NORMAL FOR LANDING, BUT WHEN AIRCRAFT WAS PARKED AT GATE, THE AMBER GEAR DOOR LIGHT CAME ON.  LEFT GEAR DOOR WAS HANGING DOWN ABOUT ONE FOOT.  FERRIED A/C TO PIT FOR REPAIR.  FOUND LEFT MAIN GEAR DOOR ACTUATOR OUT OF ADJUSTMEN.  ADJUSTED AND SAFETIED GEAR DOOR PER MM.  (M)
